MathSciNet Relay Station
MathSciNet bibliographic data
MR1789557 33C10 (34C11 41A60)
Elbert, Árpád; Laforgia, Andrea Further results on McMahon's asymptotic approximations. J. Phys. A 33 (2000), no. 36, 6333–6341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement